# SDR HNAA2013120600604

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 53,750 hours, 59,874 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD SIDE OF NR 2 NACELLE HAS SEVERAL RIVET HEADS WORN AT LOWER FWD CORNER OF SKIN.  REMOVED RIVETS AND INSTALLED PATH ON INBD FORWARD SIDE SKIN OF NR 2 NACELLE IAW RD8-54-1045. COMPLIED WITH HFEC INSPECTION.
